| Model Number |
LOCALIZER APPLICATOR HB205-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medwatch report mw5117596 received.D4: lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2022 the patient had a localizer tag but when the marker lesion was removed and sent to pathology the sample did not contain the cancer.The patient returned for a new procedure to mark the cancer again and required to remove new tissue and a second surgery.No other information is available.